Journals / Sakarya University Journal of Science / 2017 / Volume: 21 Issue: 6

Lacunary statistical delta 2 quasi Cauchy sequences

İstatistiksel boşluklu delta 2 quasi Cauchy dizileri

Pages
—
Publication Date
2017-12-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We find out that the set of lacunary statistical d 2 ward continuous functions is closed as a subset of the set of continuous functions.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The notion of a lacunary statistical d 2 -quasi-Cauchyness of sequence of real numbers is introduce and investigated.
📊
Key Findings & Data:In this work, we present interesting theorems related to lacunary statistically d 2 -ward continuity.
💡
Conclusion & Impact:We find out that the set of lacunary statistical d 2 ward continuous functions is closed as a subset of the set of continuous functions.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:summability · quasi Cauchy sequence · lacunary statistical convergence

Abstract

The notion of a lacunary statistical d 2 -quasi-Cauchyness of sequence of real numbers is introduce and investigated. In this work, we present interesting theorems related to lacunary statistically d 2 -ward continuity. A function f, whose domain is included in R, and whose range included in R is called lacunary statistical d 2 ward continuous if it preserves lacunary statistical d 2 quasi-Cauchy sequences, i.e. (f(x k )) is a lacunary statistically d 2 quasi-Cauchy sequence whenever (x k ) is a lacunary statistically d 2 quasi-Cauchy sequence, where a sequence (x k ) is called lacunary statistically d 2 quasi-Cauchy if ( D 2 x k ) is a lacunary statistically quasi-Cauchy sequence. We find out that the set of lacunary statistical d 2 ward continuous functions is closed as a subset of the set of continuous functions.

Özet

Bu makalede istatistiksel boşluklu d 2 -quasi-Cauchy dizisi kavramı tanımlanmış ve araştırılmıştır. Bu araştırmada istatistiksel boşluklu d 2 -süreklilik ile ilgili ilgi çekici teoremler ispatlanmıştır. ( D 2 x k ) istatistiksel boşluklu quasi Cauchy dizisi olduğunda (x k ) dizisine istatistiksel boşluklu d 2 -quasi-Cauchy dizisi dendiğine göre, reel sayılar kümesinin bir alt kümesi üzerinde tanımlı reel değerli bir f fonksiyonuna eğer terimleri A da olan istsatistiksel boşluklu d 2 -quasi-Cauchy dizilerini koruyor ise, yani (x k ) dizisi terimleri A da olan istatistiksel boşluklu d 2 -quasi-Cauchy dizisi olduğunda (f(x k )) dizisi de istatistiksel boşluklu d 2 -quasi-Cauchy dizisi oluyor ise istatistiksel boşluklu d 2 -ward süreklidir denir. İstatistiksel boşluklu d 2 -ward sürekli fonksiyonların kümesinin sürekli fonksiyonlar uzayının kapalı bir alt kümesi olduğu ortaya çıkarılmıştır.

🔖

Cite This Article

Yıldız, Ş. (2017). Lacunary statistical delta 2 quasi Cauchy sequences. Sakarya University Journal of Science, Volume: 21 Issue: 6. https://doi.org/10.16984/saufenbilder.336128

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (5)

  1. H. Cakalli, “Lacunary statistical convergence in topological groups”, Indian J. Pure Appl. Math., vol. 26 no. 2, pp. 113-119, 1995. [2] H. Cakalli, “Sequential defiitions of compactness”, Appl. Math. Lett. vol. 21 no. 6, pp. 594-598, 2008. [3] H. Cakalli, “Sequential definitions of connectedness”, Appl. Math. Lett., vol. 25 no. 3, pp. 461-465, 2012.
  2. H. Cakalli, C.G. Aras, and A. Sonmez, “Lacunary statistical ward continuity”, AIP Conf. Proc., vol. 1676, 020042, 2015. http://dx.doi.org/10.1063/1.4930468
  3. H. Cakalli, and H. Kaplan, “A variation on lacunary statistical quasi Cauchy sequences”, Commun.Fac.Sci.Univ.Ank.Series A1, vol. 66, no. 2, pp. 71-79, 2017.
  4. J.A. Fridy, and C. Orhan, “Lacunary statistical convergence”, Pacific J. Math., vol. 160 no. 1, pp. 43-51, 1993.
  5. J.A. Fridy, and C. Orhan, “Lacunary statistical summability”, J. Math. Anal. Appl, vol. 173 no. 2, pp. 497-504, 1993.